Hi, My husband has been taking a set dose of mucuna 99% levadopa pretty consistently for almost 4 years and has been at the same dose for a long while now and only having to tweak it periodically for various reasons. BUT, this last week he has been getting severe dystonia/ dyskinesia and he tried increasing the dose which helped, but then the twisting would become unbearable and last for several hours. Writhing on the floor etc. So now we cut WAY back and no matter how much or how little levadopa he ingests he gets mild Dystonia and Dyskinesia. I'm just wondering if anyone has had this happen to them whilst taking levadopa in any form? Does he just stop the levadopa, since he has severe tremor and stiffness without it? He rather suffer that way, than get dystonia etc with the levadopa every time. This whole thing is just brutal and a constant guessing game. I'll say one thing, PD keeps you on your toes!
Thanks for listening